# SDR SWIA202157257

- Difficulty date: February 6, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT WINDSHIELD CENTER POST LOWER RH SIDE BRACKET CRACKED AT HI-LITE.   (C-CHECK RO 4/2/2021)    REPAIRED COCKPIT WINDSHIELD CENTER POST LOWER RH SIDE BRACKET CRACKED AT HI-LITE AREA BY INSTALLING NEW SERVICEABLE BRACKET  IAWCRJ 200 SRM 52-42-21 AND REPAIRED ELONGATED HOLE IN LOWER CENTER POST IAW REO 601R-53-11-3663 REV-- DATED 2021-03-10. REFERENCE CONTINUATION CARD FOR WORK PERFORMED. COMPLETED TASK CARD 51-900-1003-SKY AND FORM 337. NO WEIGHT CHANGE.
